CureZone   Log On   Join
Loss of electrolytes and fainting
 
WhiteIris Views: 3,023
Published: 17 years ago
 
This is a reply to # 370,445

Loss of electrolytes and fainting


hi,

Actually laxative abuse can cause the body to hold onto to more fat and fluid (edema). It severly alters the electrolyte levels. Potassium can be lost in great quantities (harmful to heart & kidney). People usually suffer from dehydration. One famous Laxative abuser I just learned of in a recent Historical Film was Hitler. He actually had a lot of GI Tract problems and used laxatives daily.

I would not use laxatives. You can try Psyllium husk fiber to keep you regular. Liver strengthening herbs and olive oil can help your liver to release enough bile to move the stool and keep you regular.

Those are just a few suggestions, I do not know if you are at all constipated. If you are just curious about laxatives, I would say, no, they do not help one to lose weight in the long run.

Peace and Light,
WhiteIris


 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2022  curezone.com

0.688 sec, (1)